| Model Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 december 2025.Ball heads: mectacer 01.29.202 mectacer head biolox delta dia.28 12/14-m (k112115) lot 2520664: (b)(4) items manufactured and released on 03-sep-2025.Expiration date: 28-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: versacem 01.26.2856mhc double mobility hc liner d 28/dmh (k092265) lot 2340536: (b)(4) items manufactured and released on 15-nov-2023.Expiration date: 31-oct-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had primary surgery with a competitor.On (b)(6) 2025 the patient was revised for an unknown reason and medacta hardware was implanted.On (b)(6) 2025 the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout, removed all implants, and implanted new hardware.The surgery was completed successfully (mdr 2025-01232).Presently, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and head to a liner and head of the same size.The surgery was completed successfully.